# SDR FDEA201004191252

- Difficulty date: April 19, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 49,924 hours, 11,025 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Power Unit
- Part number: 750866D
- Part serial: 0140
- Condition: Failed
- Part time: 6,544 hours, 1,562 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT 75 KTS GEN 1 & GEN 3 FLASHED OFF.  REJECTED TAKEOFF. GENS BOTH RESET AUTOMATICALLY.  TRIED SECOND T/O.  AT 52 KTS GEN 1,2,3 ALL OFF. REJECTED TAKEOFF.  ALL 3 GENS CAME BACK ONLINE THEIR OWN.  WX 040/4 KTS,15 DEG C. LIGHT RAIN.  ACFT WAS LOADED IN RAIN.  INTERROGATED EPCU FOR FAULT REVIEW, FOUND ON LEG 2 MAIN EXT PWR/INTFC PHASE C SENSE/EXT PWR WAS LOGGED.  CHECKED ALL IDG FLUID LEVEL, FOUND SATISFACTORY ON  ALL IDG. ALSO VISUALLY CHECKED WIRING CONDITION AT  BACK SIDE OF EPCU RACK, NO DEFECT FOUND.  R & R EPCU IAW AMM24-08-01-4, R-T-S TEST WAS SATISFACTORY. ACFT OK FOR SERVICE. PREMATURE REMOVAL/INSTALLATION.
